SciELO - Scientific Electronic Library Online

 
vol.18 número1Uniqueness of meromorphic functions sharing a set in annuliOn generalized closed sets in generalized topological spaces índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Cubo (Temuco)

versão On-line ISSN 0719-0646

Resumo

CHEN, Peng; DING, Hui-Sheng  e  N'GUEREKATA, Gaston M. Positive asymptotically almost periodic solutions of an impulsive hematopoiesis model. Cubo [online]. 2016, vol.18, n.1, pp.15-26. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462016000100002.

In this paper, we introduce the notion of impulsive asymptotically almost periodic functions and prove some basic properties of such functions. Then, we discuss the existence and exponential stability of positive asymptotically almost periodic solution for an impulsive hematopoiesis model. An example is given to illustrate our results.

Palavras-chave : Almost periodic; asymptotically almost periodic; impulsive; hematopoiesis.

        · resumo em Espanhol     · texto em Inglês     · Inglês ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons